# SDR IPXA09157565

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DOOR SLIDE ARMED WARNING LIGHT DOES NOT ILLUMINATE DURING TEST.  DEFERRED M409564 PER MEL 52-73-01-1.  C/W SLIDE ARMED LIGHT TEST REF MM 52-73-11-04.  WARNING LIGHT AND WARNING TONE BOTH OPERATE NORMAL.  THIS CLEARS M409564.
